Translator Disclaimer
April 2005 Tensor products of direct sums
Bogdan C. Grecu, Raymond A. Ryan
Author Affiliations +
Ark. Mat. 43(1): 167-180 (April 2005). DOI: 10.1007/BF02383617

Abstract

A similar formula to the one established by Ansemil and Floret for symmetric tensor products of direct sums is proved for alternating and Jacobian tensor products. It is then applied to stable spaces where a number of isomorphisms between spaces of tensors or multilinear forms are unveiled. A connection between these problems and irreducible group representations is made.

Citation

Download Citation

Bogdan C. Grecu. Raymond A. Ryan. "Tensor products of direct sums." Ark. Mat. 43 (1) 167 - 180, April 2005. https://doi.org/10.1007/BF02383617

Information

Received: 16 June 2003; Published: April 2005
First available in Project Euclid: 31 January 2017

zbMATH: 1096.46037
MathSciNet: MR2134705
Digital Object Identifier: 10.1007/BF02383617

Rights: 2005 © Institut Mittag-Leffler

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.43 • No. 1 • April 2005
Back to Top